# SDR 2004FA0000855

- Difficulty date: October 29, 2004
- Submitted: October 29, 2004
- Operation: General aviation
- Aircraft: N6691L
- Make and model: Conaer LA4200
- Aircraft serial: 454
- Aircraft time: 980 hours
- Engine: Lyc IO360A1B
- Engine time: 980 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLT, HYD PUMP STARTED TO CYCLE ABNORMALLY.  IDENTIFIED HYDRAULIC PRESSURE LOSS TO LANDING GEAR RETRACT CIRCUIT AND ISOLATED WITH LDG GEAR SELECTOR. GEAR EXTENDED FOR LANDING NORMALLY. DURING POST INSPECTION FOR LEAK, LOCATED HYD TUBE AT AFT BULKHEAD STATION 126, CRACKED .5 INCHES FROM FITTING. LINES WERE BUNDLED TOGETHER WITHOUT PROPER SUPPORT OR SEPARATION AT FITTINGS. REMOVED FLOOR BOARDS AND ALSO FOUND BROKEN AND INADEQUATE SUPPORT ALLOWING LINES TO VIBRATE AND CHAFE.  SECURED ALL LINES AND PROVIDED SEPARATION AT FITTINGS. LOGBOOK INDICATED PREVIOUS HYD TUBE FAILURE ON RT SIDE OF AIRCRAFT.
